Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the Krull intersection theorem in function algebras

Mortini, Raymond, Rupp, Rudolf and Sasane, Amol (2017) On the Krull intersection theorem in function algebras. Quaestiones Mathematicae, 40 (3). pp. 363-380. ISSN 1607-3606

[img]
Preview
PDF - Accepted Version
Download (356kB) | Preview

Identification Number: 10.2989/16073606.2017.1289482

Abstract

A version of the Krull Intersection Theorem states that for Noetherian domains, the Krull intersection ki(I) of every proper ideal I is trivial; that is ki(I):=⋂n=1∞In={0}. We investigate the validity of this result for various function algebras R, present ideals I of R for which ki(I)≠{0}, and give conditions on I so that ki(I)={0}.

Item Type: Article
Official URL: http://www.tandfonline.com/toc/tqma20/current
Additional Information: © 2017 South African Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 28 Sep 2016 14:33
Last Modified: 20 Jan 2020 06:20
URI: http://eprints.lse.ac.uk/id/eprint/67899

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics